Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

TERRI13452

Members
  • Content Count

    17
  • Joined

  • Last visited

Community Reputation

0 Neutral

About TERRI13452

  • Rank
    Member
  • Birthday 12/02/1955

Contact Methods

  • Website URL
    http://
  • ICQ
    0
  • Yahoo
    TERRI13452

Profile Information

  • Location
    upstate ny
  • Interests
    church, music, family, research
  1. Welcome to the world of the terminally dizzy. I am fairly new here but have found a wealth of info posted. terri
  2. Hello: I have been on Florinef for approximately two years. .5 a day until the last week when my PAF kicked in big time so --- "take the Potassium" and .8 of florinef. Still dizzy but less so. I have had a dull headache for about a month but I can not specifically say it is florinef related. I can't imagine I could maintain an upright position without the silly stuff. Hope this helps some. Terri
  3. Hi amanda: I also am on Florinef, .5mg a day which is soon to be upped because of my dizziness and blood pressure. I have not gained weight either. I don't have POTS but some POTS like symptoms. I have been diagnosed with pure autonomic failure and we are trying to regulate the pressure. It is quite difficult to work as a nurse in the hospital when you want to fall over all the time but I do because I have to. Terri
  4. certainly didn't mean to imply POTS isn't chronic, perhaps degenerative was more the word I am looking for. Sorry if I offended in any way. Terri
  5. I think the difference is the chronicity of the illness. I am still researching information. It seems to me that I have many of the same symptoms as POTS and that is what they thought it was initially. However, I didn't fit the "mold" for the perfect diagnosis and then the endocrinologist decided it was PAF. I don't know if that is helpful but that is the extent of my knowledge at this point. All I know is that I really get tired (as I am sure you do) of feeling crappy. Take good care of yourself. Terri
  6. Hi There: Thanks for your reply. I have tried midodrine (about killed me - both financially and physically) sooo-we stopped with that. They have mentioned clonidine and perhaps erythropoetin. I am their conundrum here in rural upstate NY. I am grateful though that it now has a name and the surgeons and medical docs can stop looking at me as though I am nuts (even though I may be ever so slightly nuts lol). It has become increasingly frustrating in that the varying docs have varying opinions of what is going on. ARRGH!! I have a bit of angst over increasing the Florinef, but--if it keeps me upright, I guess it is a plus (especially in light of the fact that I am a nurse who works nights!!) Thank you so much for your support and help. I just love this site. Terri
  7. when i was discharged from the hospital after they diagnosed my situation, I was told by every pharmacy I went to in my area that they no longer make salt tablets. I thought that was a little bizzare so I just upped my salt intake. Maybe it is just in NYS????? Terri
  8. Well folks, I thought I was doing better, however, took a trip to the doctor and found I had lost another eight pounds (s/p my gastric bypass and being told I had to ugggh gain weight). dizzy episodes are more pronounced than ever, lytes are off and they want to up the florinef to .6. Yikes!!!! some days it just doesn't pay to get out of bed (even if you can). Take care all. Any other PAFers out there???Terri
  9. Good luck, you are in my prayers. Terri
  10. Clear is a great color. I really never looked at this disorder as an "invisible" illness but it makes so much more sense. So glad to have this forum for info and discussion. It's embarrasing to think I have been dealing with this for two years and haven't run across any helpful info (at least from the docs - they just gave the dx and I guess I am on my own to research). Thanks. Terri
  11. Wow! It is amazing that you can find people here who have the same wierd things you do. I had a great deal of difficulty sleeping today, woke up with sensations I can't explain other than sort of pain, tingly, weak in my arms, legs. I tried elevating, lowering, walking, etc and nothing helped. Finally popped a sleeping pill and slept through it. Still feeling weak and tingly in the arms tonight. What an amazing disorder this is!!! Thanks. Terri
  12. Thank you all for your wonderful replies. I am a saltaholic so that isn't a problem, also I drink a lot. Unfortunately with the gastric bypass, some things are taboo although I am just not normal in any case. (can't eat much but cheese and crackers and junk that isn't good for me (hmmmmm I had this surgery why???). I see the PMD on Thursday and hopefully we can figure something out with this. It is becoming more and more frustrating to feel like crap most of the time and have people tell you "how good you look". Anyway----enough pity party. Have a great night/day. Terri
  13. Can anyone tell me what the highest dose of Florinef is that they give to support the blood pressure? I am on .5 as I said before but am still symptomatic (less so than before but symptomatic none the less). They mentioned adding Clonidine to the mix but I was just wondering what your experiences are. I know everyone is different but am just curious. Thanks for the great welcome and support. Terri
  14. good luck mighty mouse!!! Thanks for my bracelet. Got it yesterday. Terri
×
×
  • Create New...